# SDR 99ZZZM539

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE, HYDRAULIC LINE CLAMP BRACKET CRACKED AT FALSE SPAR RIB NR 5.  REPLACED HYDRAULIC LINE CLAMP BLOCK BRACKET AT RIB 5 AT THIS TIME.  (M)
